Alert archive / Nebraska / Flood Watches in 2020

Flood Watch 2, NWS North Platte, NE

June 7, 20209 counties in Nebraska

NWS North Platte, NE issued this flood watch at Jun 7, 2020, 2:06 PM CDT for 9 counties in Nebraska. It took effect at Jun 8, 2020, 7:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2020, 2:06 PM CDT (19:06 UTC)
In effect from
Jun 8, 2020, 7:00 PM CDT
Expired
Jun 9, 2020, 7:00 PM CDT
In force
24 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 578 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
578 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WGUS63 KLBF 071906
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service North Platte NE
206 PM CDT Sun Jun 7 2020

...HEAVY THUNDERSTORMS EXPECTED MONDAY EVENING...

.Heavy thunderstorms are expected to develop across parts of north
central Nebraska Monday evening. The storms will be capable of
putting a quick 1 to 3 inches of rainfall which could produce
flooding in some areas.

NEZ038-081130-
/O.NEW.KLBF.FA.A.0002.200609T0000Z-200609T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
206 PM CDT Sun Jun 7 2020

...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

The National Weather Service in North Platte has issued a

* Flood Watch for a portion of central Nebraska, including the 
  following area, Custer. 

* From Monday evening through Tuesday morning

* A cold front will move into the region Monday afternoon and set
  off thunderstorms during the evening. Some storms will be
  capable of producing one to three inches of rainfall in one to 
  two hours.

* Rain and thunderstorms will continue overnight into Tuesday
  morning. Significant flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
5 follow-up statements
729 
WGUS63 KLBF 080946
FFALBF

Flood Watch
National Weather Service North Platte NE
446 AM CDT Mon Jun 8 2020

...HEAVY THUNDERSTORMS EXPECTED MONDAY EVENING...

.Heavy thunderstorms are expected to develop across parts of
north central Nebraska Monday evening. The storms will be capable
of putting a quick 1 to 3 inches of rainfall with locally higher
amounts possible, which could produce flooding in some areas.

NEZ038-090000-
/O.CON.KLBF.FA.A.0002.200609T0000Z-200609T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
446 AM CDT Mon Jun 8 2020

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING...

The Flood Watch continues for

* A portion of central Nebraska, including the following area, 
  Custer. 

* From this evening through Tuesday morning

* A cold front will move into the region Monday afternoon and set
  off thunderstorms during the evening. Some storms will be
  capable of producing one to three inches of rainfall in a few
  hours.

* Rain and thunderstorms will continue overnight into Tuesday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
247 
WGUS63 KLBF 081412 AAA
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch...UPDATED
National Weather Service North Platte NE
912 AM CDT Mon Jun 8 2020

...HEAVY THUNDERSTORMS EXPECTED THIS EVENING...

.Heavy thunderstorms are expected to develop across parts of north
central Nebraska this evening. Repeating thunderstorms capable of
producing 1 to 2 inches of rainfall are possible which will lead
to flooding.

NEZ006>010-026>028-091000-
/O.EXA.KLBF.FA.A.0002.200609T0000Z-200609T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-Garfield-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, 
Brewster, Taylor, and Burwell
912 AM CDT Mon Jun 8 2020

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
TUESDAY MORNING...

The National Weather Service in North Platte has expanded the

* Flood Watch to include a portion of north central Nebraska, 
  including the following areas, Blaine, Boyd, Brown, Garfield, 
  Holt, Keya Paha, Loup, and Rock. 

* From 7 PM CDT this evening through Tuesday morning

* A cold front will move into the region this afternoon and set
  off thunderstorms lasting through the evening. Repeating storms
  capable of producing one to two inches of rainfall are 
  possible.

* Rain and thunderstorms will continue overnight into Tuesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

NEZ038-091000-
/O.CON.KLBF.FA.A.0002.200609T0000Z-200609T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
912 AM CDT Mon Jun 8 2020

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH TUESDAY MORNING...

The Flood Watch continues for

* A portion of central Nebraska, including the following area, 
  Custer. 

* From 7 PM CDT this evening through Tuesday morning

* A cold front will move into the region this afternoon and set
  off thunderstorms lasting through the evening. Repeating storms
  capable of producing one to two inches of rainfall are 
  possible.

* Rain and thunderstorms will continue overnight into Tuesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
346 
WGUS63 KLBF 091250
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service North Platte NE
750 AM CDT Tue Jun 9 2020

...HEAVY THUNDERSTORMS EXPECTED THROUGH EARLY EVENING..

NEZ006>010-026>028-038-100000-
/O.EXT.KLBF.FA.A.0002.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-Garfield-Custer-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, 
Brewster, Taylor, Burwell, and Broken Bow
750 AM CDT Tue Jun 9 2020

...FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch is now in effect for

* Portions of central Nebraska and north central Nebraska, 
  including the following areas, in central Nebraska, Custer. In 
  north central Nebraska, Blaine, Boyd, Brown, Garfield, Holt, 
  Keya Paha, Loup, and Rock. 

* Until 7 PM CDT this evening

* A cold front has moved through with heavy rainfall reports
  indicating 3 to 4 inches of rainfall. Additional rainfall of 1
  to 2 inches is possible.  

* Additional thunderstorms are likely between 1 PM and 7 PM CDT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

KULIK
691 
WGUS63 KLBF 092021
FFALBF

Flood Watch
National Weather Service North Platte NE
321 PM CDT Tue Jun 9 2020

...HEAVY THUNDERSTORMS EXPECTED THROUGH EARLY EVENING..

NEZ006>010-026>028-038-100000-
/O.CON.KLBF.FA.A.0002.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-Garfield-Custer-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, 
Brewster, Taylor, Burwell, and Broken Bow
321 PM CDT Tue Jun 9 2020

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch continues for

* Portions of central Nebraska and north central Nebraska, 
  including the following areas, in central Nebraska, Custer. In 
  north central Nebraska, Blaine, Boyd, Brown, Garfield, Holt, 
  Keya Paha, Loup, and Rock. 

* Until 7 PM CDT this evening

* Showers and thunderstorms late this afternoon will produce
  around 1/2 inch of rainfall which will cause flooding on ground
  wet from last night heavy rainfall.

* Additional thunderstorms are likely between 4 PM and 7 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
812 
WGUS63 KLBF 092354
FFALBF

Flood Watch
National Weather Service North Platte NE
654 PM CDT Tue Jun 9 2020

NEZ006>010-026>028-038-100100-
/O.EXP.KLBF.FA.A.0002.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-Garfield-Custer-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, Purdum, 
Brewster, Taylor, Burwell, and Broken Bow
654 PM CDT Tue Jun 9 2020

...FLOOD WATCH WILL EXPIRE AT 7 PM CDT THIS EVENING...

The Flood Watch for portions of central Nebraska and north
central Nebraska will expire at 7 PM CDT this evening.

Scattered showers and a few thunderstorms will gradually diminish
across the area this evening. Brief heavy rainshowers will remain
possible. River flooding is forecast along the Elkhorn River in 
Holt County into this weekend, while flooding to also continue 
in Boyd County mainly along Ponca Creek into Wednesday. 

$$

Roberg

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flood watch went out at Jun 7, 12:54 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 7, 12:54 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1254 PM CDT Sun Jun 7 2020

.SHORT TERM...(Today through Monday)
Issued at 358 AM CDT Sun Jun 7 2020

Another round of severe storms are expected late this afternoon and
into the evening. Storms are expected develop across northern
Nebraska late afternoon. These storms will then extended south
generally along the US-83 corridor. The best chance for severe
storms will be along the South Dakota border. Here, steep low level
lapse rates are expected along with the best instability. Best
window to see any storms in Nebraska will be between 5pm and 10pm
CDT. After this time, storms will dissipate in favor of a better
environment across South Dakota and points northward. Large hail and
strong winds will be the primary threats.

A better chance of storms are then expected on Monday as a front
gets dragged across the central Plains. This front will be the
driving force for any storms on Monday which will combine with high
instability, sufficient low level moisture and steep lapse rates.
This combination will allow storms to fire along the front which
will bisect portions of north central Nebraska. At this time, large
hail and strong winds are going to be the primary threats. However,
a few model soundings/hodographs suggest an environment supportive
of tornado development. Will continue to monitor this threat over
the next day.

In addition to hail, strong winds, and an isolated tornado, these
storms have the potential to bring heavy rainfall to the region.
Between Monday afternoon and Tuesday afternoon, up to 1 to 2.5
inches of liquid is expected east of US-83. Portions of this area
has been hit hard with rainfall over the last week or so. Therefore,
localized flooding should be expected.

.LONG TERM...(Monday night through Saturday)
Issued at 358 AM CDT Sun Jun 7 2020

Isolated thunderstorms are possible again on Tuesday, however,
severe storms are not anticipated at this time.

Upper level riding and surface high pressure builds back into the
central Plains by Wednesday. Warm air advection with 850mb
temperatures in the 16 to 20 degree C range will surge into north
central Nebraska on through Saturday. While this is a moderately
warm airmass, northwesterly winds will temper surface temperatures
keeping them in the mid 70s in the north and into the mid 80s in the
south. A bit more robust push of the warmer air into the region,
though, could easily result in these highs rising into the 80s and
even low 90s. Otherwise, dry weather is expected through Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1238 PM CDT Sun Jun 7 2020

VFR conditions are expected across western and north central
Nebraska for the next 24 hours. However, isolated thunderstorms
are possible late this afternoon and evening. The main concern
will be the developing LLWS this afternoon, which will dissipate
by tomorrow morning. Gusty southerly winds, with gusts up to 45
kts, will persist for the next 24 hours at both locations with a
wind shift to northwest tomorrow morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Boatwright
Hazardous weather outlook, Jun 7, 10:40 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1040 AM CDT Sun Jun 7 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-081545-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1040 AM CDT Sun Jun 7 2020 /940 AM MDT Sun Jun 7 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Scattered thunderstorms will become possible this afternoon
across portions of western and southwest Nebraska. Some of these
storms may become strong to severe with large hail and damaging
winds. The areas of greatest concern will be across the northern
Sandhills into portions of north central Nebraska.

Elevated to Critical fire weather conditions are expected to
develop across portions of the Nebraska Panhandle into southwest
Nebraska. Please refer to the latest Fire Weather Planning
Forecast for more details.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Scattered thunderstorms are likely to develop across portions of
central and southwest Nebraska along a stalled frontal boundary
Monday afternoon and evening. Storms may become strong to severe
with large hail, damaging winds, and heavy rainfall. A tornado or
two cannot be ruled out. Though widespread flooding isn't
expected, rain totals of up to 2" will be possible in spots.

Chances for thunderstorms continue on Tuesday. At this time, the
threat for severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 7, 8:50 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 AM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HEAVY RAIN       6 SW ATKINSON           42.47N 99.06W
06/06/2020  M0.70 INCH       HOLT               NE   PUBLIC

            PEA SIZE HAIL AND 30-40 MPH WINDS.

1125 AM     HAIL             ATKINSON                42.53N 98.98W
06/06/2020  M0.50 INCH       HOLT               NE   CO-OP OBSERVER

1147 AM     HAIL             16 NNW ONEILL           42.67N 98.77W
06/06/2020  E1.75 INCH       HOLT               NE   BROADCAST MEDIA

            RELAYED FROM MEDIA, TIME ESTIMATED BY RADAR.

1207 PM     HAIL             10 SSE SPENCER          42.74N 98.63W
06/06/2020  E1.50 INCH       HOLT               NE   BROADCAST MEDIA

            RELAYED BY MEDIA, TIME ESTIMATED BY RADAR.

1215 PM     HAIL             4 SW BRISTOW            42.80N 98.64W
06/06/2020  E1.75 INCH       HOLT               NE   BROADCAST MEDIA

0140 PM     HEAVY RAIN       EMMET                   42.48N 98.81W
06/06/2020  E0.90 INCH       HOLT               NE   BROADCAST MEDIA

            TOTAL RAINFALL FROM MORNING STORMS, RELAYED BY MEDIA.

0140 PM     HEAVY RAIN       ATKINSON                42.53N 98.98W
06/06/2020  E1.00 INCH       HOLT               NE   BROADCAST MEDIA

            STORM TOTAL OF 1.0 INCH, RELAYED BY MEDIA.

0725 PM     TSTM WND GST     3 SW ANTIOCH            42.04N 102.66W
06/06/2020  E60.00 MPH       SHERIDAN           NE   PUBLIC

            WIND GUSTS OF AT LEAST 60 MPH

0737 PM     TSTM WND DMG     12 S HAY SPRINGS        42.51N 102.69W
06/06/2020                   SHERIDAN           NE   TRAINED SPOTTER

            8 INCH IN DIAMETER BRANCHES DOWN. TIME ESTIMATED FROM
            RADAR.

0740 PM     TSTM WND GST     CRESCENT LAKE NWR       41.74N 102.41W
06/06/2020  M63.00 MPH       GARDEN             NE   PARK/FOREST SRVC

0803 PM     TSTM WND GST     4 SE GORDON             42.77N 102.15W
06/06/2020  M69.00 MPH       SHERIDAN           NE   MESONET

0805 PM     TSTM WND GST     GORDON                  42.81N 102.20W
06/06/2020  E60.00 MPH       SHERIDAN           NE   TRAINED SPOTTER

0810 PM     TSTM WND GST     GORDON                  42.81N 102.20W
06/06/2020  M61.00 MPH       SHERIDAN           NE   AWOS

0815 PM     TSTM WND DMG     11 E GORDON             42.80N 101.99W
06/06/2020                   CHERRY             NE   TRAINED SPOTTER

            POWER POLE SNAPPED ALONG HIGHWAY 20 AT MM 117. REPORT
            WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

0818 PM     TSTM WND GST     14 SW ARTHUR            41.43N 101.88W
06/06/2020  E65.00 MPH       ARTHUR             NE   PUBLIC

0822 PM     TSTM WND GST     23 NE ELLSWORTH         42.29N 101.97W
06/06/2020  E50.00 MPH       CHERRY             NE   PUBLIC

            WIND STILL BLOWING DURING CALL, BUT WEAKENING.

0959 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/06/2020  M70.00 MPH       CHERRY             NE   ASOS

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:16 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan44 min
Jun 6, 7:43 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith47 min
Jun 6, 8:01 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan44 min
Jun 6, 8:04 PM CDTSpecial Weather StatementLBFChase, Perkins41 min
Jun 6, 8:33 PM CDTSpecial Weather StatementLBFArthur, Grant, Keith42 min
Jun 6, 8:44 PM CDTSpecial Weather StatementLBFChase, Hayes, Perkins46 min
Jun 6, 8:46 PM CDTSpecial Weather StatementLBFCherry44 min
Jun 6, 8:59 PM CDTSpecial Weather StatementLBFHooker, Lincoln, Logan, McPherson, Thomas46 min
Jun 6, 9:22 PM CDTSpecial Weather StatementLBFArthur, Deuel, Garden, Grant, Keith38 min
Jun 6, 9:25 PM CDTSpecial Weather StatementLBFHayes50 min
Jun 6, 9:28 PM CDTSpecial Weather StatementLBFBrown, Cherry47 min
Jun 6, 9:35 PM CDTSpecial Weather StatementLBFBlaine, Lincoln, Logan, Thomas40 min
Jun 6, 9:59 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha46 min
Jun 6, 10:14 PM CDTSpecial Weather StatementLBFCherry46 min
Jun 6, 10:25 PM CDTSpecial Weather StatementLBFBlaine, Brown50 min
Jun 6, 10:31 PM CDTSpecial Weather StatementLBFHooker, McPherson, Thomas29 min
Jun 6, 10:47 PM CDTSpecial Weather StatementLBFKeya Paha43 min
Jun 6, 11:30 PM CDTSpecial Weather StatementLBFBrown45 min
Jun 6, 11:39 PM CDTSpecial Weather StatementLBFBrown, Keya Paha51 min
Jun 7, 3:52 PM CDTHigh Wind WarningLBFChase, Custer, Frontier, Hayes, Lincoln, Perkins8 hr

Nearby

Flood Watches in Nebraska, 2020Every flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.